# SDR DL73K990345

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314DA
- Make and model: Boeing 737232
- Aircraft serial: 23086
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 948F4582
- Condition: Malfunctioned
- Location: Lt & Rt
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, APU OFF BOTH GEN ON, RECEIVED A SPIKE.  LOST ALL ELECTRICAL PWR IN COCKPIT AND CABIN FOR A SPLIT SECOND.  NO C/B POPPED, NO EQUIP LOSS.  INSPECTED LT AND RT GEN HARNESS, NTF INSPEC ENG GEN AND BUSS TIE BREAKERS.  NTF RAN GCU DIODE TEST, BATTERY TEST AND STB POWER TEST, ALL PASSED.  REPLACED LT AND RT ENG GCU.  A/C PWR CKS NORMAL.  GCU NR 1 (S/N ZG623) OFF.  GCU NR 2 (S/N ZB3038DH) OFF.
